MathSciNet Relay Station
MathSciNet bibliographic data
MR65600 27.0X
Popoviciu, Tiberiu On the mean-value theorem for continuous functions. (Hungarian) Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 4, (1954). 353–356.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement